Approximations rationnelles de π et quelques autres nombres
Mémoires de la Société Mathématique de France, Tome 37 (1974) , p. 121-132
doi : 10.24033/msmf.139
URL stable : http://www.numdam.org/item?id=MSMF_1974__37__121_0

Bibliographie

[1] Choong K.Y. ; Daykin D.E. ; Rathborne C.R. - Rational approximations to π. Math. Comp. 25 (1971), pp. 387-392. Zbl 0221.10011

[2] Mahler K. - On the approximation of logarithms of algebraic numbers. Phil. Trans. Royal Soc. of London, A, 245, (1953), pp. 371-398. MR 14,624g | Zbl 0052.04404

[3] Mahler K. - On the approximation of π. Proc. K. Ned. Akad. Wet. Amsterdam, A, 56 (= Indag. Math. 15) (1953) pp. 29-42. MR 14,957a | Zbl 0053.36105

[4] Mahler K. - Applications of some formulae by Hermite to the approximation of exponentials and logarithms. Math. Annales, 168 (1967) pp. 200-227. MR 34 #5754 | Zbl 0144.29201

[5] Rosser J.B. and Schoenfeld L. - Approximate formulas for some functions of prime numbers. Illinois J. Math. 6 (1962) pp. 64-94. MR 25 #1139 | Zbl 0122.05001

[6] Schmidt W.M. - Approximation to algebraic numbers. Enseign. Math., XVII (1971) pp. 187-253. (= Monographie n° 19 de l'Enseignement Mathématique, Genève 1972). Zbl 0226.10033